# SDR CKSA97028

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND AFT PRESSURE BULKHEAD RT SIDE APPROXIMATELY STRINGER 13 ATTACH ANGLE CRACKED IN RADIUS BELOW DOUBLER.  REPAIRED IAW DC8 SRM 53-2-5 FIG 9.  CORROSION TASK CARD NUMBER 6610-0553.  NON-ROUTINE TASK CARD NUMBER 82849.
